# SDR A6WA200940424

- Difficulty date: July 15, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 21,074 hours, 18,812 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

QTY 5 HOLES IN THE FWD ACCESS PANEL DOOR 131AL SURROUND DOUBLER ARE ELONGATED.  QTY 5 HOLES IN THE FWD ACCESS PANEL DOOR 131AL SURROUND DOUBLER REPAIRED IAW REO 601R-53-11-162, REV B.  (K)
